# SDR KCSA201705091031

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 86,194 hours, 25,148 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount Fitting
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON STRUT INBD SIDE APPROX NS 205 INBD MOUNT FOR THE FAN COWL SUPPORT BEAM IS CRACKED ON AFT SIDE.
